Global Stability of a Delayed Single-Species Population Model with Feedback Control

( views:138, downloads:0 )
Author:
XU Rui()
HAO Fei-long()
Journal Title:
JOURNAL OF BIOMATHEMATICS
Issue:
Volume 20, Issue 01, 2005
DOI:
Key Word:
Global stability;Delay;Feedback control;Lyapunov functional

Abstract: In this paper, a delayed single-species population model with feedback control is investigated. By means of a suitable Lyapunov functional, sufficient conditions are derived for the global stability of a positive equilibrium of the system.Numerical simulation is presented to illustrate our main result.

  • [1]Gopalsamy K, Weng P. Feedback regulation of logistic growth[J]. Inter J Math ε Math Sci, 1993, 16(1):177-192.
  • [2]Wang W, Tang C. Dynamics of a delayed population model with feedback control[J]. J Austral Math Soc,Series B, 2000, 41(4):451-457.
  • [3]Wang W, Ma Z. Harmless delays for uniform persistence[J]. J Math Anal Appl, 1991, 158(1):256-268.
  • [4]Kuang Y. Delay Differential Equations with Applications in Population Dynamics[M]. Boston: Academic Press, 1993, 30-31.
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn